# SDR FDEA201311262885

- Difficulty date: November 26, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 72,706 hours, 16,099 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: AWD9830507R
- Part serial: 0525
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE INFLATION CYLINDER LOW PRESS LIGHT ILLUMINATED.  R & R RT EVACUATION SLIDE RAFT CONTAINER IAW MM 25-61-01-4 & ADJUST TEST IAW MM 25-61-01-5.
